Second-order hyperbolic differential equations with discontinuous operator coefficients
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1394-1403
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a12,
author = {F. E. Lomovtsev},
title = {Second-order hyperbolic differential equations with discontinuous operator coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1394--1403},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a12/}
}
F. E. Lomovtsev. Second-order hyperbolic differential equations with discontinuous operator coefficients. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1394-1403. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a12/